About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2010 (2010), Article ID 181784, 15 pages
http://dx.doi.org/10.1155/2010/181784
Research Article

Oscillation Theorems for Second-Order Forced Neutral Nonlinear Differential Equations with Delayed Argument

1Department of Mathematics, Jining University, Qufu, Shandong 273155, China
2School of Mathematical Sciences, Qufu Normal University, Qufu, Shandong 273165, China

Received 13 October 2009; Accepted 14 December 2009

Academic Editor: Elena Braverman

Copyright © 2010 Jing Shao and Fanwei Meng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jing Shao and Fanwei Meng, “Oscillation Theorems for Second-Order Forced Neutral Nonlinear Differential Equations with Delayed Argument,” International Journal of Differential Equations, vol. 2010, Article ID 181784, 15 pages, 2010. doi:10.1155/2010/181784